# SDR DXTA2019062602536

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 1,737 hours, 1,138 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 89481013
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE R AMBER CAS ILLUMINATED - UPON SELECTING GEAR DOWN,  AN AMBER "X" APPEARED IN THE RIGHT MAIN GEAR INDICATOR POSITION ALONG WITH AN AMBER "GEAR DISAGREE R" CAS.  WE RAN QRH R1, AND N1 RESULTING IN GEAR BLOWDOWN.  LANDING WAS NORMAL.  ENGINES WERE SHUT DOWN CLEAR OF THE RUNWAY AND AIRCRAFT TOWED TO ATLANTIC AVIATION. // SIGNOFF // JACKED A/C. REPLACED R/H MLG UP LOCK SWITCH PER IAW MM 32-32-25. PERFORMED LANDING GEAR EMERGENCY EXTENSION RESET. RESET THE THE CONTROL ARM ON GEAR EXTENSION PNEUMATIC BOTTLE AND RE-SAFTEY WIRED WITH BREAK AWAY WIRE. RESET THE PNEUMATIC OVERRIDE VALVE ON THE HYDRAULIC MANIFOLD. PER AMM 32-34-00. PERFORMED LANDING GEAR FUNCTIONAL TEST AND BLED AIR FROM HYDRAULIC SYSTEM. PERFORMED MULTIPLE GEAR SWINGS. DOWN JACKED A/C CLOSED ACCESS GAINED  PER AMM 32-00-00. OPS  AND LEAK CHECK PASS
